# SDR YENA2023040400325

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 64,699 hours, 22,645 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 DOOR STOP FITTING 7 LH SIDE HOLE Ñ3 INBOARD LOWER  SIDE AT FWD GALLEY AREA (2 EA); REF TO AEROMAN WO 2023 4/1 NR 2023-132054, REMOVED AND REPLACED INTERCOSTAL FITTING LOC. ON FRAME 16 DOOR STOP FITTING 7 LH SIDE IAW A320 SRM 51-42-11 AND DWG D53112300.
